Homological properties of piecewise hereditary algebras

Dieter Happel, Dan Zacharia

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Let Λ be a finite dimensional algebra over an algebraically closed field k. We will investigate homological properties of piecewise hereditary algebras Λ. In particular we give lower and upper bounds of the strong global dimension, show the behavior of the strong global dimension under one point extensions and tilting. Moreover we show that the "pieces" of modΛ have Auslander-Reiten sequences.

Original languageEnglish (US)
Pages (from-to)1139-1154
Number of pages16
JournalJournal of Algebra
Volume323
Issue number4
DOIs
StatePublished - Feb 15 2010

Keywords

  • Homological algebra
  • Representations of algebras

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Homological properties of piecewise hereditary algebras'. Together they form a unique fingerprint.

Cite this